# SDR DALA2025121109048

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Loose
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE CRUISE ROLLER INBD FLAP, RT WING.    REPLACED THE CRUISE ROLLER IAW CMM 57-52-21, TASK 57-52- 21-000-805-A01, SUBTASK 57-52-21-010-003-B01, & CMM 57-52-21, TASK 57-52-21-400-803-A01, SUBTASK 57-52-21-410-004- A01. (1345015).
